MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number CNWTT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that after the intraocular lens (iol) implantation surgery, the patient could not drive at night because the halos were so large around everything.Even inside the home, there was glare around any lights.The doctor treated cloudiness behind the lens, but it did not improve anything.It had been almost a year, and the condition had not improved over time.There are two medical device reports associated with this patient.This report is 2 of 2.
 
Additional Manufacturer Narrative
Additional information was provided in a.2 and d.4.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was received stating the patient was getting headaches every day from any type of lighting.The patient experienced huge halos and starbursts around lights at night and haziness around lights during the day.Using a computer or phone for any length of time was hurting the patient¿s eyes.The patient was initially told to wait.The doctor then tried eye drops, which burned terribly when used.The patient reported the eye drops made everything dark and made driving at night even more difficult.The doctor also suggested trying ar yellow lenses, which turned the halos yellow.The patient stated they could not see any clearer and would have preferred to stay with reading glasses.The patient reported that the doctor said part of the issue was that the patient had light eyes (blue).The patient stated these lenses should never be put in any light eyes.

Brand Name
CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24129247
Report Number1119421-2026-00159
Device Sequence Number5456311
Product Code MFK
UDI-Device Identifier00380652408127
UDI-Public(01)00380652408127(17)280820(11)240822(10)15908893
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCNWTT0
Device Catalogue NumberCNWTT0.200
Device Lot Number15908893
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date04/06/2026
Date Device Manufactured08/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age76 YR
Patient SexFemale